Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Analytical problems of the asymptotic behavior of Markov functionals. II


Author: S. V. Degtyar'
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 78 (2008).
Journal: Theor. Probability and Math. Statist. 78 (2009), 15-21
MSC (2000): Primary 60K15; Secondary 60J25
DOI: https://doi.org/10.1090/S0094-9000-09-00758-3
Published electronically: August 4, 2009
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of Markov functionals of a homogeneous ergodic Markov process is studied in this paper.


References [Enhancements On Off] (What's this?)

  • 1. S. V. Degtyar', Analytical problems of the asymptotic behavior of Markov functionals. I, Teor. Imovir. Matem. Statist. 77 (2007), 28-35; English transl. in Theory Probab. Math. Statist. 77 (2008), 31-38. MR 2432770
  • 2. V. M. Shurenkov, Ergodic Theorems and Related Problems, Nauka, Moscow, 1989; English transl., VSP International Science Publishers, Leiden, 1998. MR 1690361 (2000i:60002)
  • 3. N. I. Portenko, A. S. Skorokhod, and V. M. Shurenkov, Markov Processes, Progress in Science and Technology. Current Problems in Mathematics. Fundamental Directions, vol. 46, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Akad. Nauk SSSR, Moscow, 1989. (Russian) MR 1039619 (91j:60113b)
  • 4. T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin-New York, 1966. MR 0203473 (34:3324)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 60J25

Retrieve articles in all journals with MSC (2000): 60K15, 60J25


Additional Information

S. V. Degtyar'
Affiliation: Department of Higher Mathematics, Vadym Hetman Kyiv National Economic University, Peremogy Avenue 54/1, Kyiv 03057, Ukraine
Email: sdegtyar@zra.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-09-00758-3
Keywords: Markov functionals, homogeneous ergodic process
Received by editor(s): May 6, 2005
Published electronically: August 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society